Journal of Integral Equations and Applications

On Implicitly Linear and Iterated Collocation Methods for Hammerstein Integral Equations

Hermann Brunner

Full-text: Open access

Article information

Source
J. Integral Equations Applications, Volume 3, Number 4 (1991), 475-488.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1181075645

Digital Object Identifier
doi:10.1216/jiea/1181075645

Mathematical Reviews number (MathSciNet)
MR1150403

Zentralblatt MATH identifier
0749.65090

Citation

Brunner, Hermann. On Implicitly Linear and Iterated Collocation Methods for Hammerstein Integral Equations. J. Integral Equations Applications 3 (1991), no. 4, 475--488. doi:10.1216/jiea/1181075645. https://projecteuclid.org/euclid.jiea/1181075645


Export citation

References

  • K.E. Atkinson, A survey of numerical methods for solving nonlinear integral equations, Report No. 3, Dept. of Mathematics, University of Iowa, March 1990.
  • K.E. Atkinson and F.A. Potra, Projection and iterated projection methods for nonlinear integral equations, SIAM J. Numer. Anal. 24 (1987), 1352-1373.
  • J.G. Blom and H. Brunner, The numerical solution of nonlinear Volterra integral equations of the second kind by collocation and iterated collocation methods, SIAM J. Sci. Statist. Comput. 8 (1987), 806-830.
  • H. Brunner, Collocation methods for one-dimensional Fredholm and Volterra integral equations, in The state of the art in numerical analysis (A. Iserles and M.J.D. Powell, eds.), Clarendon Press, Oxford, 1987, 563-600.
  • --------, On discrete superconvergence properties of spline collocation methods for nonlinear Volterra integral equations, J. Comput. Math. (to appear).
  • --------, On the numerical solution of nonlinear Volterra-Fredholm integral equations by collocation methods, SIAM J. Numer. Anal. 27 (1990), 987-1000.
  • H. Brunner and P.J. van der Houwen, The numerical solution of Volterrra equations, CWI Monographs 3, North-Holland, Amsterdam, 1986.
  • M. Ganesh and M.C. Joshi, Discrete numerical solvability of Hammerstein integral equations of mixed type, J. Integral Equations Appl. 2 (1989), 107-124.
  • M.A. Krasnosel'skii and P.P. Zabreiko, Geometrical methods of nonlinear analysis, Springer-Verlag, Berlin-Heidelberg-New York, 1984.
  • S. Kumar, Superconvergence of a collocation-type method for Hammerstein equations, IMA J. Numer. Anal. 7 (1987), 313-325.
  • --------, A discrete collocation-type method for Hammerstein equations, SIAM J. Numer. Anal. 25 (1988), 328-341.
  • S. Kumar and I.H. Sloan, A new collocation-type method for Hammerstein integral equations, Math. Comp. 48 (1987), 585-593.